본문 바로가기
KERD
논문KCI 등재

On well-posedness and blow-up criterion for the 2D tropical climate model

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we consider the Cauchy problem to the tropical climate model. We establish the global regularity for the 2D tropical climate model with generalized nonlocal dissipation of the barotropic mode and obtain a multi-logarithmical vorticity blow-up criterion for the 2D tropical climate model without any dissipation of the barotropic mode.

Abstract

In this paper, we consider the Cauchy problem to the tropical climate model. We establish the global regularity for the 2D tropical climate model with generalized nonlocal dissipation of the barotropic mode and obtain a multi-logarithmical vorticity blow-up criterion for the 2D tropical climate model without any dissipation of the barotropic mode.

참고문헌 (31)

  1. L. Agelas, "Beyond the BKM criterion for the 2D resistive magnetohydrodynamic equa-tions", Analysis & PDE, 11(4), pp.899~918 (2018)
  2. Haim Brezis, "A note on limiting cases of sobolev embeddings and convolution inequalities", Communications in Partial Differential Equations, 5(7), pp.773~789 (2007), Informa UK Limited[DOI]
  3. Antonio Córdoba, "A Maximum Principle Applied to Quasi-Geostrophic Equations", Communications in Mathematical Physics, 249(3), pp.511~528 (2004), Springer Science and Business Media LLC[DOI]
  4. M. Dabkowski, "Global well-posedness of slightly supercritical active scalar equations", Analysis & PDE, 7(1), pp.43~72 (2014)
  5. Bo-Qing Dong, "Global regularity for a class of 2D generalized tropical climate models", Journal of Differential Equations, 266(10), pp.6346~6382 (2019), Elsevier BV[DOI]
  6. B. Dong, "Global regularity results for the climate model with fractional dissipation", Discrete Contin. Dyn. Syst. Ser. B, 24(1), pp.211~229 (2019)
  7. Bo-Qing Dong, "Global Regularity for a 2D Tropical Climate Model with Fractional Dissipation", Journal of Nonlinear Science, 29(2), pp.511~550 (2019), Springer Science and Business Media LLC[DOI]
  8. Jishan Fan, "Logarithmically Improved Regularity Criteria for the Navier–Stokes and MHD Equations", Journal of Mathematical Fluid Mechanics, 13(4), pp.557~571 (2011), Springer Science and Business Media LLC[DOI]
  9. Jishan Fan, "Global cauchy problem of 2D generalized MHD equations", Monatshefte für Mathematik, 175(1), pp.127~131 (2014), Springer Science and Business Media LLC[DOI]
  10. D. M. W. Frierson, "Large scale dynamics of precipitation fronts in the tropical atmosphere : a novel relaxation limit", Commun. Math. Sci, 2(4), pp.591~626 (2004)
  11. A. Gill, "Some simple solutions for heat-induced tropical circulation", Q. J. R. Meteorol. Soc, 106, pp.447~462 (1980)
  12. N. Jacob, "Pseudo differential operators and Markov processes. Vol. III" (2005), Imperial College Press
  13. Tosio Kato, "Commutator estimates and the euler and navier-stokes equations", Communications on Pure and Applied Mathematics, 41(7), pp.891~907 (1988), Wiley[DOI]
  14. Carlos E. Kenig, "Well-Posedness of the Initial Value Problem for the Korteweg-de Vries Equation", Journal of the American Mathematical Society, 4(2), pp.323~347 (1991), JSTOR[DOI]
  15. Hideo Kozono, "Limiting Case of the Sobolev Inequality in BMO,¶with Application to the Euler Equations", Communications in Mathematical Physics, 214(1), pp.191~200 (2000), Springer Science and Business Media LLC[DOI]
  16. Zhen Lei, "BKM's criterion and global weak solutions for magnetohydrodynamics with zero viscosity", Discrete & Continuous Dynamical Systems - A, 25(2), pp.575~583 (2009), American Institute of Mathematical Sciences (AIMS)[DOI]
  17. P. G. Lemarie-Rieusset, "Recent developments in the Navier-Stokes problem", pp.2002, Chapman & Hall
  18. Edriss Titi, "Global well-posedness of strong solutions to a tropical climate model", Discrete and Continuous Dynamical Systems, 36(8), pp.4495~4516 (2016), American Institute of Mathematical Sciences (AIMS)[DOI]
  19. Caochuan Ma, "Local well-posedness for the tropical climate model with fractional velocity diffusion", Kinetic and Related Models, 9(3), pp.551~570 (2016), American Institute of Mathematical Sciences (AIMS)[DOI]
  20. Caochuan Ma, "Spectral analysis and global well-posedness for a viscous tropical climate model with only a damp term", Nonlinear Analysis: Real World Applications, 39, pp.554~567 (2018), Elsevier BV[DOI]
  21. A. J. Majda, "The nonlinear interaction of barotropic and equatorial baroclinic Rossby waves", J. Atmospheric Sci, 60(15), pp.1809~1821 (2003)
  22. T. Matsuno, "Quasi-geostrophic motions in the equatorial area", J. Meteorol. Soc. Jpn, 44, pp.25~42 (1966)
  23. Renhui Wan, "Global small solutions to a tropical climate model without thermal diffusion", Journal of Mathematical Physics, 57(2), pp.021507~ (2016), AIP Publishing[DOI]
  24. Xing Wu, "Global existence and asymptotic behavior for the 3D generalized Hall-MHD system", Nonlinear Analysis: Theory, Methods & Applications, 151, pp.41~50 (2017), Elsevier BV[DOI]
  25. Zhuan Ye, "Global regularity for a class of 2D tropical climate model", Journal of Mathematical Analysis and Applications, 446(1), pp.307~321 (2017), Elsevier BV[DOI]
  26. Y. Yu, "A new blow-up criterion for the 2D generalized tropical climate model", Bull. Malays. Math. Sci. Soc, 8, pp.1~16 (2018)
  27. Yanghai Yu, "Global regularity of the 2D liquid crystal equations with weak velocity dissipation", Computers & Mathematics with Applications, 74(5), pp.920~933 (2017), Elsevier BV[DOI]
  28. Yanghai Yu, "Global well-posedness for the 2D Boussinesq system with variable viscosity and damping", Mathematical Methods in the Applied Sciences, 41(8), pp.3044~3061 (2018), Wiley[DOI]
  29. Baoquan Yuan, "Global regularity of 2D almost resistive MHD equations", Nonlinear Analysis: Real World Applications, 41, pp.53~65 (2018), Elsevier BV[DOI]
  30. Yong Zhou, "A regularity criterion for the 2D MHD system with zero magnetic diffusivity", Journal of Mathematical Analysis and Applications, 378(1), pp.169~172 (2011), Elsevier BV[DOI]
  31. Mingxuan Zhu, "Global regularity for the tropical climate model with fractional diffusion on barotropic mode", Applied Mathematics Letters, 81, pp.99~104 (2018), Elsevier BV[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (18건)